# SDR GTIA040444

- Difficulty date: May 9, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disengaged
- Location: Evac Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PACK SLIDE LANYARD DISENGAGED FROM DOOR (SLIDE DID NOT FALL OFF OF DOOR).  REINSTALLED LANYARD.
